Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Experiencing sleepiness, nausea, headache, backache, cramps, spotting, tender nipples. Early signs of pregnancy?

I was curious if I might be pregnant. I had intercourse on Nov. 3. Recently I have notice some signs. Sleepy/tried, nauseated, light headaches , lower backaches. I ve noticed some light cramping, spotted brownish discharge and a spotted a little pink. My nipples been tender and swell a little. My sense of smell Has heightened. My husband has noticed that I much tighter down There, then usual. Are these early signs of pregnancy?
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

If November 3rd falls on your fertile period then there is possibility for pregnancy.
Some of your symptoms can be seen in early pregnancy.
So if you miss your expected date of periods better to go for pregnancy test once.
Start taking folic acid tablets from now onwards.
Take care
Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor